# SDR ASAA2014020906808

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,761 hours, 6,131 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 11542
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 17,577 hours, 5,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, RT PACK LIGHT ILLUMINATED.  QRH PROCEDURE RAN.  LIGHT REMAINED.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROL BITE.  FOUND RT PACK TCV FAULT.  REPLACED RT PACK TCV REF: FIM TASK 21-62 TASK 831, MM 21-51-10.  OPS CKD GOOD NO FAULTS, REF: MM 21-51-10.  ACCOMPLISHED ALT DEACTIVATION PROCEDURES REF MPM CH5 TABLE 3 ITEM 1.  REPLACED PRECAUTIONARILY THE NR 2 ACAU.  ALL GROUND VERIFICATION TEST PASSED.
